Connective coverings of $B{\rm O}$ and immersions of projective spaces.
Davis, Donald M.
Pacific J. Math., Tome 79 (1978) no. 2, p. 33-42 / Harvested from Project Euclid
Publié le : 1978-05-14
Classification:  57D40
@article{1102807023,
     author = {Davis, Donald M.},
     title = {Connective coverings of $B{\rm O}$ and immersions of projective spaces.},
     journal = {Pacific J. Math.},
     volume = {79},
     number = {2},
     year = {1978},
     pages = { 33-42},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102807023}
}
Davis, Donald M. Connective coverings of $B{\rm O}$ and immersions of projective spaces.. Pacific J. Math., Tome 79 (1978) no. 2, pp.  33-42. http://gdmltest.u-ga.fr/item/1102807023/